en
Scientific article
English

Abelian subgroup structure of square complex groups and arithmetic of quaternions

Published inJournal of algebra, vol. 286, no. 1, p. 57-68
Publication date2005
Citation (ISO format)
RATTAGGI, Diego, ROBERTSON, G. Abelian subgroup structure of square complex groups and arithmetic of quaternions. In: Journal of algebra, 2005, vol. 286, n° 1, p. 57–68. doi: 10.1016/j.jalgebra.2005.01.003
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0021-8693
539views
1downloads

Technical informations

Creation10/19/2010 10:52:00 AM
First validation10/19/2010 10:52:00 AM
Update time03/14/2023 4:07:40 PM
Status update03/14/2023 4:07:40 PM
Last indexation01/15/2024 9:43:26 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack